Remarks on fixed point assertions in digital topology, 3

Laurence Boxer


We continue the work of [5] and [3], in which are considered papers in the literature that discuss fixed point assertions in digital topology. We discuss published assertions that are incorrect or incorrectly proven; that are severely limited or reduce to triviality under "usual" conditions; or that we improve upon.


digital topology; fixed point; approximate fixed point; metric space

Subject classification


Full Text:



L. Boxer, A classical construction for the digital fundamental group, Journal of Mathematical Imaging and Vision 10 (1999), 51-62.

L. Boxer, Generalized normal product adjacency in digital topology, Applied General Topology 18, no. 2 (2017), 401-427.

L. Boxer, Remarks on fixed point assertions in digital topology, 2, Applied General Topology 20, no. 1 (2019), 155-175.

L. Boxer, O. Ege, I. Karaca, J. Lopez and J. Louwsma, Digital fixed points, approximate fixed points and universal functions, Applied General Topology 17, no. 2 (2016), 159-172.

L. Boxer and P. C. Staecker, Remarks on fixed point assertions in digital topology, Applied General Topology 20, no. 1 (2019), 135-153.

G. Chartrand and L. Lesniak, Graphs & Digraphs, 2nd ed., Wadsworth, Inc., Belmont, CA, 1986.

S. Dalal, Common fixed point results for weakly compatible map in digital metric spaces, Scholars Journal of Physics, Mathematics and Statistics 4, no. 4 (2017), 196-201.

O. Ege and I. Karaca, Digital homotopy fixed point theory, Comptes Rendus Mathematique 353, no. 11 (2015), 1029-1033.

J. Haarmann, M. P. Murphy, C. S. Peters and P. C. Staecker, Homotopy equivalence of finite digital images, Journal of Mathematical Imaging and Vision 53, no. 3 (2015), 288-302.

S.-E. Han, Banach fixed point theorem from the viewpoint of digital topology, Journal of Nonlinear Science and Applications 9 (2016), 895-905.

D. Jain and A.C. Upadhyaya, Weakly commuting mappings in digital metric spaces, International Advanced Research Journal in Science, Engineering and Technology 4, no. 8 (2017), 12-16.

K. Jyoti and A. Rani, Digital expansions endowed with fixed point theory, Turkish Journal of Analysis and Number Theory 5, no. 5 (2017), 146-152.

A. Rosenfeld, 'Continuous' functions on digital pictures, Pattern Recognition Letters 4 (1986), 177-184.

B. Samet, C. Vetro,and P. Vetro, Fixed point theorem for $alpha-psi$-contractive type mappings, Nonlinear Analysis 75 (2012), 2154-2165.

S. Sessa, On a weak commutative condition of mappings in fixed point considerations, Publications De l'Institut Mathematique, Nouvelle Serie Tome 32 (1982), 149-153.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM


Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Convexity and freezing sets in digital topology
Laurence Boxer
Applied General Topology  vol: 22  issue: 1  first page: 121  year: 2021  
doi: 10.4995/agt.2021.14185

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147